MathSciNet Relay Station
MathSciNet bibliographic data
MR1453184 (99e:92034) 92D40 (34C11)
Zhien, Ma; Wengang, Zong; Zhixue, Luo The thresholds of survival for an $n$-dimensional food chain model in a polluted environment. J. Math. Anal. Appl. 210 (1997), no. 2, 440–458.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement